MathSciNet Relay Station
MathSciNet bibliographic data
MR1153167 11Y16 (11G20 11T71 14H52)
Menezes, Alfred J.; Vanstone, Scott A.; Zuccherato, Robert J. Counting points on elliptic curves over $\bold F_{2^m}$. Math. Comp. 60 (1993), no. 201, 407–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement